# SDR K11A2022122200175

- Difficulty date: October 31, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 46,897 hours, 68,899 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Delaminated
- Location: Nr 2 Engine
- Part time: 68,899 hours, 46,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE R/H TR HAS AREA OF DELAMINATION ON INTERNAL LINER
